# SDR C2XA11IA029

- Difficulty date: February 6, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 25,622 hours, 19,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

IAH FLIGHT 3060, DURING TAXI THE CREW REPORTED THAT THE EMERGENCY LIGHTS WERE INOP, AND THAT THE CREW KEPT GOING INTO ESSENTIAL POWER. THE AIRCRAFT ELECTRICAL SYSTEM WAS RESET, AND ALL FUNCTIONS RETURNED TO NORMAL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
